# SDR ASAA2014113009800

- Difficulty date: November 30, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,244 hours, 8,175 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Cdu
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT FOUND ON NR 2 ENG FMC CDU FAULT HISTORY "ECONOMIC" MSG 73-31372, UPPER EGT SECTORS READING HIGH, LEG 8, 11.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000.  CODE DOES NOT REAPPEAR IN RECENT FAULTS.
